Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Estimation of the Box Correction for Degrees of Freedom from Sample Data in Randomized Block and Split-Plot Designs

Huynh Huynh and Leonard S. Feldt
Journal of Educational Statistics
Vol. 1, No. 1 (Spring, 1976), pp. 69-82
DOI: 10.2307/1164736
Stable URL: http://www.jstor.org/stable/1164736
Page Count: 14
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Estimation of the Box Correction for Degrees of Freedom from Sample Data in Randomized Block and Split-Plot Designs
Preview not available

Abstract

It has been suggested that when the variance assumptions of a repeated measures ANOVA are not met, the df of the mean square ratio should be adjusted by the sample estimate of the Box correction factor, ε. This procedure works well when ε is low, but the estimate is seriously biased when this is not the case. An alternate estimate is proposed which is shown by Monte Carlo methods to be less biased for moderately large ε.

Page Thumbnails

  • Thumbnail: Page 
[69]
    [69]
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82